# SDR UALA2011021100729

- Difficulty date: February 9, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 59,131 hours, 10,683 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 35059208
- Part serial: 1450
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

C1 ADP NOISY-VIBRATING, AND IS LEAKING OIL.  ALL OTHER REQUIRED SYS OPERATE NORMAL.  PUMP SWITCH SELECTED OFF.  NO ASSOCIATED EICAS.  PUMP C1 IS CONSIDERED INOP.  REPLACED C1 AIR-DRIVEN PUMP ASSY.  PROBLEM STILL EXISTS.  NEW PUMP INOP, MX MSG 29 -11020. ONCE REPAIRED PUMP WILL NEED LEAK CHECKED. IF NEEDED REFER TO IPC FOR ISOLATORS. INSPECTED INSULATORS, APPEAR TO LOOK OK.  REACTIVATED IAW MEL. LEAK CHECKED PUMP, OPS CHECK GOOD.
